# SDR G13A20150902001

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N650LR
- Make and model: Lear 35A
- Aircraft serial: 650
- Aircraft time: 15,597 hours, 10,517 cycles
- Engine: Garrtt TFE7312B
- Engine time: 15,029 hours, 10,130 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307085063
- Part serial: MX375474
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 15,029 hours, 10,130 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: K

## Discrepancy

ON DESCENT THE ENG FUEL PRESS LIGHT ILLUMINATED, SHORTLY AFTER THE ENG SHUTDOWN.  ABLE TO RE-LIGHT ENG & CONTINUED TO DESTINATION AIRPORT.  ON SHORT FINAL THE LIGHT CAME BACK ON & THE ENG SHUT DOWN AGAIN.  THE LANDING WAS UNEVENTFUL.
